MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSS TIE; SCREW

CROSSROADS EXTREMITY SYSTEMS CROSS TIE; SCREW
Catalog Number 1443-2511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was identified as part of complaint file remediation project.During a routine 4 week follow up visit, the doctor discovered the middle phalanx had fractured and the implant had broken through the bone and punctured the skin.The doctor mentioned that the bone was very soft and the fracture was caused by walking, he mentioned that the implant did not experience mechanical failure.The doctor easily removed the implant.
 
Event or Problem Description
During a routine 4 week follow up visit, the doctor discovered the middle phalanx had fractured and the implant had broken through the bone and punctured the skin.The doctor mentioned that the bone was very soft and the fracture was caused by walking, he mentioned that the implant did not experience mechanical failure.The doctor easily removed the implant.

Brand Name
CROSS TIE
Common Device Name
SCREW
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9410955
Report Number3011421599-2019-00024
Device Sequence Number14030014
Product Code HWC
UDI-Device Identifier00815432022052
UDI-Public00815432022052
Combination Product (Y/N)N
PMA/510(K) Number
K141857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number1443-2511
Device Lot Number500290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;